MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-D10-F15
Medical Device Problem Codes Signal Artifact/Noise (1036); Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information received confirmed the device was expired when used.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported noise remains unknown.Additional information received on 3/28/24 confirmed the correct lot number is 8622315 and the correct event date was october 21, 2023.The expiration date of this lot was january 31, 2024 and was therefore not expired at the time of use and is no longer a reportable event.
 
Event or Problem Description
Additional information received on 3/28/24 confirmed the correct lot number is 8622315 and the correct event date was october 21, 2023.The expiration date of this lot was january 31, 2024 and was therefore not expired at the time of use.
 
Additional Manufacturer Narrative
One 15mm loop, uni-directional, curve d, sensor enabled, advisor fl circular mapping catheter was received for evaluation.Electrodes 1-2 met specifications for acceptable resistance values with no open or short circuits detected.This advisor fl circular mapping catheter batch number 8368219 expired on 31aug2023 which was prior to the reported event date of 23nov2023.A review of distribution records confirmed that this product was distributed prior to its expiration date.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the use of expired product is consistent with user error.

Brand Name
ADVISOR¿ FL, CIRCULAR MAPPING CATHETER, SENSOR ENABLED¿
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL, COSTA RICA LTDA (AFD)
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key18778608
Report Number3008452825-2024-00105
Device Sequence Number8383076
Product Code DRF
UDI-Device Identifier05415067024800
UDI-Public(01)05415067024800(10)8622315(17)240131
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160335, K20
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberD-AVSE-D10-F15
Device Lot Number8622315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer03/25/2024
04/02/2024
Initial Report FDA Received Date02/26/2024
Supplement Report FDA Received Date03/25/2024
04/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown